I'm struggling

I stopped taking rexulti and upped my Zoloft to 200 mgs, I guess it’s been 2 weeks now.

1 Like

Yeah. You should talk to your Dr. Hopefully hell know what to do. At least you’ll have someone to talk to.
.

1 Like

Oh boy @WeepingWillow, it sounds like it could be part of withdrawals or it’s just that you may need another AP.
Either way you need to contact your psychiatrist as soon as possible.

Wishing you well.
Please hang in there.

1 Like

@WeepingWillow, is it possible you’re on too many meds? Would it be possible to completely level the stressors in your daily life and scale back the number of drugs you’re on? I’m on only two medications, Vraylar and gabapentin. I take no antidepressant, no Klonopin anymore, and of course, no alcohol. I’m not saying everybody can do what I’ve done, but it certainly has simplified things for me.

1 Like

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.